MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/avj.13027

Медицинская библиотека · Australian veterinary journal · 2020

Severe metabolic acidosis due to acetazolamide intoxication in a dog.

Johnston L, Leister E, Singer L

Клинический случайСтатьяПеревод в очереди

Аннотация

CASE REPORT: This case report describes the clinical signs and case management of a 1-year-old neutered male Siberian Husky that accidentally ingested 635 mg/kg of oral acetazolamide (a carbonic anhydrase inhibitor). The dog presented with severe tachypnoea due to the development of hyperchloraemic metabolic acidosis and associated hypokalaemia that persisted for 7 days. Clinical and biochemical changes resolved with intravenous and subsequent oral supplementation of sodium bicarbonate and potassium. Complete recovery occurred within 9 days of presentation.

CONCLUSION

To the authors' knowledge, this is the first case that reports overdosage of an oral carbonic anhydrase inhibitor in a dog and subsequent recovery with adequate supplementation and supportive care.

Для цитирования: Johnston L, Leister E, Singer L. Severe metabolic acidosis due to acetazolamide intoxication in a dog.. Australian veterinary journal. 2020. DOI: 10.1111/avj.13027.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.